# SDR FDEA202401160078

- Difficulty date: January 16, 2024
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N967FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26269
- Aircraft time: 61,226 hours, 22,869 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30654131
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR WASN T DISARMED AND DOOR WAS OPENED. SLIDE  DID NOT DEPLOY.  L1 DOOR WAS OPEN SLIGHTLY BY FLIGHT CREW BEFORE BEING DISARMED, DOOR WAS NOT OPENED ENOUGH TO DEPLOY DOOR SLIDE AND EMERGENCY POWER RESERVOIR.  PERFORMED AND ACCOMPLISHED INSPECTION /CHECK OF PASSENGER DOOR PER MM 25-66-01-6. COMPONENTS REMAINED INTACT. ENSURED DOOR ARMED/DISARMED & PPERATED NORMALY. NO DEFECTS NOTED. A/C OK TO CONTINUE.
